# SDR YENA20100728105

- Difficulty date: July 28, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 36,295 hours, 13,300 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1081 JFK-CLT, EMERGENCY AISLE LIGHT AT 15C INOP.  REMOVED AND REPLACED 15C EMERGENCY LIGHT ASSY, NO HELP.  TECHNICIAN FOUND BROKEN WIRE 575IVC.  RE-PINNED WIRE ON HARNESS 5751VC, EMERGENCY LIGHT TEST OPS CHECK GOOD.
